# SDR DALA1053570909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND NR3 CARGO DOOR INNER PAN CRACKED AT NR4 BEAM FWD SIDE. STOPPED DRILLED CRACK NDT HFEC INSPECTED STOP DRILL IAW NDT 06-10-01.001.  NO CRACK NOTED, A2700 RECEIVED REPAIR DOUBLER FROM HEAT TREAT ON TRAVELER 2310N02631.  INSTALLED IAW SRM 52-05 FIG, 51-30-2, 51-30-5.
